首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:New complex exact travelling wave solutions for the generalized-Zakharov equation with complex structures
  • 本地全文:下载
  • 作者:Haci Mehmet Baskonus ; Hasan Bulut
  • 期刊名称:An International Journal of Optimization and Control: Theories & Applications (IJOCTA)
  • 印刷版ISSN:2146-5703
  • 出版年度:2016
  • 卷号:6
  • 期号:2
  • 页码:141-150
  • DOI:10.11121/ijocta.01.2016.00295
  • 语种:English
  • 出版社:An International Journal of Optimization and Control: Theories & Applications (IJOCTA)
  • 摘要:In this paper, we apply the sine-Gordon expansion method which is one of the powerful methods to the generalized-Zakharov equation with complex structure. This algorithm yields new complex hyperbolic function solutions to the generalized-Zakharov equation with complex structure. Wolfram Mathematica 9 has been used throughout the paper for plotting two- and three-dimensional surface of travelling wave solutions obtained.
  • 其他摘要:In this paper, we apply the sine-Gordon expansion method which is one of the powerful methods to the generalized-Zakharov equation with complex structure. This algorithm yields new complex hyperbolic function solutions to the generalized-Zakharov equation with complex structure. Wolfram Mathematica 9 has been used throughout the paper for plotting two- and three-dimensional surface of travelling wave solutions obtained.
  • 关键词:The sine-Gordon expansion method;generalized-Zakharov equation with complex structure;complex hyperbolic function solution;dark soliton solutions.
国家哲学社会科学文献中心版权所有